# SDR MWEA97075

- Difficulty date: January 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 2912727
- Condition: Corroded
- Location: Bs 965-945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LONG 29R CORRODED IN AFT CARGO COMPT FS 965 TO 945.  MAINT FAB LONG FROM AN EXTRUSION IAW SRM 53-11-3 AND INSTALLED IAW SRM 53-01 PG 1.
